×

Endomorphisms of a Lebesgue space. III. (English) Zbl 0312.28018


MSC:

28D05 Measure-preserving transformations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] W. Parry and P. Walters,Endomorphisms of a Lebesgue space, Bull. Amer. Math. Soc.78 (1972), 272–276. · Zbl 0232.28013
[2] R. Fellgett and W. Parry,Endomorphisms of a Lebesgue space II (to appear). · Zbl 0305.28009
[3] H. Furstenberg,Disjointness in ergodic theory, Math. Systems Theory1 (1967), 1–49. · Zbl 0146.28502
[4] M. Rosenblatt,Markov Processes: Structure and Asymptotic Behaviour, Berlin (1971).
[5] P. Walters,Some results on the classification of non-invertible measure preserving transformations, Lecture notes in Math., Springer 318 (1972), 266–276.
[6] N. Friedman and D. Ornstein,On isomorphism of weak Bernoulli transformations, Advances in Math.5 (1970), 365–394. · Zbl 0203.05801
[7] V. A. Rohlin,Lectures on the entropy theory of transformations with invariant measure, Uspehi Math. Nauk.22 (1967),5 (137), 3–56=Russian Math. Surveys22 (1967),5, 1–52.
[8] R. F. Williams,Classification of one-dimensional attractors, Proc. Symp. Pure Math. 14. Amer. Math. Soc. (1970), 341–361. · Zbl 0213.50401
[9] A. Rényi,Representations for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar.8 (1957), 477–493. · Zbl 0079.08901
[10] A. O. Gelfond,On a general property of number systems, Izv. Akad. Nauk. SSSR23 (1959), 809–814.
[11] W. Parry,On the {\(\beta\)}-expansions of real numbers, Acta Math. Acad. Sci. Hungar.11 (1960), 401–416. · Zbl 0099.28103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.